Alert archive / Tennessee / Freeze Warnings in 2018

Freeze Warning 9, NWS Nashville, TN

October 21, 201838 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 21, 2018, 2:52 AM CDT for 38 counties in Tennessee. It took effect at Oct 22, 2018, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2018, 2:52 AM CDT (07:52 UTC)
In effect from
Oct 22, 2018, 3:00 AM CDT
Expired
Oct 22, 2018, 8:00 AM CDT
In force
5 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WWUS74 KOHX 210752
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
252 AM CDT Sun Oct 21 2018

...Frost and freezing temperatures are expected early today and 
again Sunday night and early Monday morning...

...Freezing temperatures will be limited to the Cumberland Plateau
this morning, but will become widespread Sunday night...

.A cold high pressure system will settle in across the Mid-State
today and tonight, and produce an increasing chance for freezing 
temperatures and areas of frost. 

TNZ009>011-031>034-065-066-080-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
252 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES...29-32 degrees early this morning and 
  again late tonight.

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
252 AM CDT Sun Oct 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES SUNDAY TONIGHT...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-211300-
/O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
252 AM CDT Sun Oct 21 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Monday. 

* LOWEST TEMPERATURES SUNDAY NIGHT...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
19
4 follow-up statements
307 
WWUS74 KOHX 211234
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
734 AM CDT Sun Oct 21 2018

...Freezing temperatures are expected early Monday morning...

.A cold high pressure system will settle in across the mid-state 
today and tonight, producing widespread frost and freezing 
tempertures Monday morning.

TNZ009>011-031>034-065-066-080-212000-
/O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
734 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES...29-32 degrees early this morning and again
  Monday morning.
 
* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
734 AM CDT Sun Oct 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
734 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
068 
WWUS74 KOHX 211401
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
901 AM CDT Sun Oct 21 2018

...Freezing temperatures are expected early Monday morning...

.A cold high pressure system will settle in across the mid-state
today and tonight, producing widespread frost and freezing
tempertures Monday morning.

TNZ009>011-031>034-065-066-080-212000-
/O.EXP.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-
Cumberland-Van Buren-
Including the cities of Lafayette, Celina, Byrdstown, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, 
and Spencer
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* LOWEST TEMPERATURES...29-32 degrees early this morning and 
  again Monday morning. 

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ005>008-023>030-059-062>064-078-079-212000-
/O.EXP.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford-
Cannon-De Kalb-Warren-Grundy-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, 
New Johnsonville, McEwen, Dickson, Ashland City, 
Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Franklin, Brentwood, 
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, 
McMinnville, Altamont, and Coalmont
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FROST ADVISORY HAS EXPIRED...

* LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees.

* IMPACTS...Freezing temperatures and frost may damage some 
  sensitive outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TNZ056>058-060-061-075-077-093>095-212000-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence-
Giles-
Including the cities of Linden, Lobelville, Centerville, 
Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, 
Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski
901 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees.

* IMPACTS...Freezing temperatures may damage some sensitive 
  outdoor vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

27
227 
WWUS74 KOHX 211847
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
147 PM CDT Sun Oct 21 2018

...Freezing Temperatures are Expected Early Monday Morning...

.A cold high pressure system will spread across the mid-state 
tonight, producing widespread frost and freezing temperatures 
Monday morning.

TNZ005>011-023>034-056>066-075-077>080-093>095-220400-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
147 PM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES...29-32 degrees for a few hours Monday 
  morning.
 
* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

27
992 
WWUS74 KOHX 220316
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1016 PM CDT Sun Oct 21 2018

...Freezing Temperatures are Expected Early Monday Morning...

.A cold high pressure system will spread across the mid-state
tonight, producing widespread frost and freezing temperatures
Monday morning.

TNZ005>011-023>034-056>066-075-077>080-093>095-221300-
/O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
1016 PM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* LOWEST TEMPERATURES...29 to 32 degrees for a few hours Monday 
  morning. 

* IMPACTS...Freezing temperatures will damage sensitive outdoor 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 21, 12:47 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 21, 12:47 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Nashville TN
1247 AM CDT Sun Oct 21 2018

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Latest satellite imagery shows clouds have almost completely
cleared the forecast area except for a bit of cirrus along the
Alabama border. Cold front that passed through the region earlier
today is ushering in a much colder and drier airmass as shown on
our 00Z sounding which had a PWAT down to 0.37 inches. Although
current temperatures are still in the upper 40s to upper 50s,
strong CAA will drive temperatures down into the low to mid 30s by
Sunday morning per all model guidance. Questions remain on just
how cold it will get due to surface winds staying up into the 5-10
mph range much of the night, and these winds may also keep frost
from becoming very widespread despite the cold temperatures.
However, consensus of guidance is strong on temperatures falling
to near freezing across another row of counties south of the
current Frost/Freeze hazards, so have gone ahead and expanded the
Frost Advisory and Freeze Warning southward a tad. Regardless of
the extent of the frost or freezing temperatures tonight, a much
more widespread frost and light freeze continues to appear likely
for Sunday night into Monday morning. Be sure to bring in any
sensitive outdoor plants and remember your pets too!

&&

.AVIATION...
06Z TAF DISCUSSION.

VFR Conditions can be expected over the next 24 hours. However through
12z, northerly wind gusts up to 25kts can be expected with winds
decreasing to 6-8kts thereafter.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 9 AM CDT this morning for Clay-Cumberland-
Fentress-Jackson-Macon-Overton-Pickett-Putnam-Van Buren-White.

Frost Advisory until 9 AM CDT this morning for Cannon-Cheatham-
Davidson-De Kalb-Dickson-Grundy-Houston-Humphreys-Montgomery-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Warren-
Williamson-Wilson.

&&

DISCUSSION......Shamburger
AVIATION........Hurley
Hazardous weather outlook, Oct 20, 1:27 PM CDT, 13 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
127 PM CDT Sat Oct 20 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-211830-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
127 PM CDT Sat Oct 20 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

Freezing temperatures are expected for a few hours on the upper
Cumberland Plateau tonight. A Freeze Warning has been issued for
this area. Sheltered areas along and north of I-40 can expect some
frost development prior to sunrise Sunday. A Frost Advisory has
been issued for these areas. Look for temperatures to rise back
towards 40 degrees by 9 am Sunday. Sensitive vegetation will need
to be protected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More widespread freezing temperatures and frost development is
expected for Middle TN Sunday night. Sensitive vegetation will
need to be protected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

27

Nearby

Freeze Warnings in Tennessee, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.